MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB POR 0 DEG SPK KEL E RT; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. PERSONA TIB POR 0 DEG SPK KEL E RT; Prosthesis, Knee
Catalog Number 42535007102
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to an initial total knee arthroplasty, the implant packaging was found to be warped.The product was not used.No patient impact or adverse events have been reported as a result of the malfunction.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and is under evaluation.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA TIB POR 0 DEG SPK KEL E RT
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50858856
Report Number3007963827-2026-00433
Device Sequence Number9498342
Product Code JWH
UDI-Device Identifier00889024631939
UDI-Public(01)00889024631939(17)360509(10)67895892
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42535007102
Device Lot Number67895892
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown